# SDR DALA2015051803317

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 80,807 hours, 36,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 27d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27D RED EMERGENCY LIGHT DAMAGED.   INSTALLED NEW BULBS AND LENS ASSY TO EMERGENCY LIGHT IAW AMM 33-51-05.  OK FOR SERVICE.
